# SDR 20000808SH021

- Difficulty date: October 1, 1999
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N4753B
- Make and model: Cvac C131E
- Aircraft serial: 554753
- System (JASC): 2740 · Stabilizer Control System
- Part: Bolt
- Condition: Failed
- Location: Elevator Tab
- Part time: 20,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB PUSH/PULL ROD ATTACH BOLT FAILED CAUSING A VIBRATION THAT DAMAGED ELEVATOR AND TAB.  THE PILOT MADE A SAFE EMERGENCY LANDING.  (X)
